F D Zaman
Articles written in Pramana – Journal of Physics
Volume 77 Issue 3 September 2011 pp 407-414
Lie point symmetries of the ﬁrst-order inviscid Burgers equation in a general setting are studied. Some new and interesting solutions are presented.
Volume 80 Issue 5 May 2013 pp 739-755
In this letter, the Lie point symmetries of a class of Gordon-type wave equations that arise in the Milne space-time are presented and analysed. Using the Lie point symmetries, it is showed how to reduce Gordon-type wave equations using the method of invariants, and to obtain exact solutions corresponding to some boundary values. The Noether point symmetries and conservation laws are obtained for the Klein–Gordon equation in one case. Finally, the existence of higher-order variational symmetries of a projection of the Klein–Gordon equation is investigated using the multiplier approach.
Volume 94, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode